Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, 

i have been on the tablets methotrexate for my skin condition psoriasis for almost 3 year now, however over the past 10 month I seem to have delevloped 'adult acne'. I received the cream treclin to help calm the skin however nothing has changed and if anything it is worse. Only a few are raised the rest are just under the skin red spots from what i can see. I'm not entirely sure if it is even acne and my dermatologist has only prescribed the treclin which seems to have no affect (after using religiously for 6 month)

could anyone please advise what would be best to clear my skin. Or someone tell me if they know whether it is acne or not? 

thank you.

IMG_4772.JPG

IMG_4773.JPG

IMG_4774.JPG

Link to comment
Share on other sites

4 hours ago, Mactan97 said:

Hi all, 

i have been on the tablets methotrexate for my skin condition psoriasis for almost 3 year now, however over the past 10 month I seem to have delevloped 'adult acne'. I received the cream treclin to help calm the skin however nothing has changed and if anything it is worse. Only a few are raised the rest are just under the skin red spots from what i can see. I'm not entirely sure if it is even acne and my dermatologist has only prescribed the treclin which seems to have no affect (after using religiously for 6 month)

could anyone please advise what would be best to clear my skin. Or someone tell me if they know whether it is acne or not? 

thank you.

IMG_4772.JPG

IMG_4773.JPG

IMG_4774.JPG

This looks more like hyperpigmentation, not acne.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×